# SDR ASAA2022082539679

- Difficulty date: August 25, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737
- Aircraft serial: 36353
- Aircraft time: 23,705 hours, 7,433 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Unknown
- Part number: 2042M67P02
- Part serial: FFFB0444
- Condition: Faulty
- Location: #2 Engine
- Part time: 29,697 hours, 10,389 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMP ASA T/C 78273000. RECORDED FAULT CODE 75-30452 THE VBV POSITION SIGNALS DISAGREE #2 ENG SHORT TIME FAULT. GROUNDED - YES. C/W B737-900 FIM 75-32 TASK 803, MEASURE THE RESISTANCE BETWEEN THE VBV ACTUATOR & EEC DP1010 AND DP0909 (VBV VERSION 2) ALL RESISTANCE VALUES WITHIN LIMITS AND NO SHORT TO GND. C/W WIRING CHECKS EEC TO HMU REF FIM 75-32 TASK 804 CH A & B = 18.5 OHMS NO SHORT TO GND. PERFORMED EEC ACTUATORS TEST, NO FAULTS FOUND. AFTER ACT TEST INTERROGATE EEC CONTROL LOOP INPUT MONITORING FOR VBV FOUND CH B BEGINS INCREASING VALUE TO OVER 4 DEG SPLIT BETWEEN CHA &B. #2 ENGINE EEC BITE SHOWS MSG 75-10452 AND 75-20452 SINGLE CHANNEL FAULTS ON ALMOST ALL FLIGHT LEGS RECORDED BUT NO LONGER SHOWS DUAL CHANNEL FAULT 75-30452. SUSPECT DEFFECTIVE EEC FROM INSTALL ON 8/8/2022 DEFECT 60421683. REMOVED AND REPLACED EEC REF B737-900 AMM 73-21-60. ALL TESTS PASS NO NEW MSG FROM EEC AFTER EEC BITE/ENGINE RUN. ALL SOFTWARE EFFECTIVE AND COMPATIBLE WITH OTHER ENGINE AND FMC MEDB. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
